Asia CEO Summit Programme

Sample Image

Loading
19:00
  1. Hosted by Singapore Tourism Board: Asia CEO Summit Reception Dinner (optional to attend)
    The Clifford Pier, The Fullerton Bay Hotel
    120 mins
07:00
  1. 120 mins
09:30
  1. 20 mins
    By Kai Hattendorf, CEO (UFI)
10:00
  1. 60 mins

    The Global CEOs of the largest event organisers in the world will share their thoughts and vision on what has had the biggest impact on their businesses and the global sector in recent times, together with their hopes and ambitions for the future. Topics such as the different pace of the transition from ‘pandemic to endemic’ across the world and how this is impacting their customers and visitors; what digital engagement strategies will stick and what was a miss; what do they see as the mid and long-term impact of both the conflict in Ukraine and the geopolitical shift in China.

    Speakers:
    Lisa Hannant, CEO (Clarion Events)
    Renaud Hamaide, Group Managing Director (Comexposium)
    Charlie McCurdy, CEO (Informa)

    Moderator:
    Jo-Anne Kelleway, International Industry Ambassador (Freeman)

11:00
  1. 45 mins
11:45
  1. 45 mins

    Understanding where the money flows, impacts and trends within the Asia Pacific region and globally gives us great insights to help predict future opportunities and risks for our businesses and customers. In this session, we will hear an economist’s view, looking at trends before the world came to a standstill with the pandemic and trends emerging against the backdrop of an unsettled restart impacted by both conflict and the possible decoupling of China from the world’s economy.

    Speakers:
    Paul Kent, Partner, Data, Economics and Analytics (KPMG)

12:30
  1. 90 mins
14:00
  1. 60 mins

    At a time when the world is facing a talent and skills shortage, the global exhibition industry is no different. Automation and improved business efficiencies can only play a part in the overall picture, but the entire industry has a talent crunch which it is trying to fill. Losing talent from the middle of building is not a new phenomenon for our sector, pushing people, particularly women through into leadership positions, has been an industry wide topic for years. In this session we will hear from business leaders on what they see as the benefits of a diverse and inclusive leadership team, hear about some of the initiatives to pull through women into leadership positions, and the kind of actions and activities CEO’s should be encouraging to create the best possible leadership teams of the future.

    Speakers:
    Caitlin Read, Director (ARC)
    Elaine Chia, CEO APAC (Comexposium)
    Lisa Hannant, Managing Director (Clarion Events)
    Monica Lee-Müller, President (UFI) 

15:00
  1. 40 mins

    So much has happened since the Joint Leadership Summit pilot event last October; the different approaches to managing the pandemic resulted in a staged reopening across the world. What did that look like from an Asia Pacific perspective? What lessons were learnt, possible damage done or new opportunities for those countries taking a more conservative approach? In this fireside chat, we will hear thoughts and views from Robin Hu, Chairman of the Board at Constellar Holdings. 

    Speakers:
    Geoff Dickinson, CEO (DMG Events)
    Robin Hu, Chairman (Constellar)

15:40
  1. 40 mins
16:20
  1. 40 mins

    Increasingly investors, customers, and our own teams are demanding evidence that our organisations are taking action and a responsible approach to not only the road to net zero, but also the sustainable journey to get there. The race to net zero is most definitely on, as is the race to prove our industry is the most sustainable way to do business, with work ongoing on showing we are a carbon aggregator, and a multitude of advice and support coming from associations across the world. In this session we’ll hear about the ‘Net Zero Carbon Events’ initiative, plus a myriad of case studies from an organiser, venue and supplier on how they are truly making a difference now with an eye on the future.

    Speakers:
    Kai Hattendorf, CEO (UFI)
    Mark Temple Smith, COO (Informa Markets)
    Ewan Lim, APAC Travel & Fleet Operations Lead / Global Category Lead Hotels (Johnson & Johnson Travel & Meeting Services)

18:30
  1. Offsite
    150 mins
08:00
  1. 90 mins
09:30
  1. 60 mins

    The Asia Pacific region was and will be an outperformer, seeing exceptional growth pre-pandemic. How do we structure the events business to capitalise on this? Partnerships, mergers, and acquisitions are great ways to stimulate growth and creativity creating opportunities for all. Entrepreneurship is about to step up a gear, but how can everyone reduce their risk and maximise their chance of success? Future success is shaped by learning our lessons from history and how plans, objectives and approaches have evolved based on experience. We will hear from both a buyer & seller, an organiser & local partner on what they have learnt so we can have a head start on the growth agenda.

    Speakers:
    Margaret Ma, CEO (Informa)
    Rajan Sharma, Director (Inter ADS)
    Effi Setiabudi, President, Board of Director (Debindo)

    Moderator:
    Mark Cochrane, Regional Director (Asia and Pacific) (UFI)

10:30
  1. 40 mins
11:10
  1. 40 mins

    The global shortage of skilled talent is a challenge for us all, but how are organisers approaching this, and what can we learn from each other. How are different organisations attracting new talent, and building innovative new teams who will grow and develop over the long term. In this session we’ll hear from a talent specialist within Mercer, alongside a HR director from an organiser who is trailblazing their own talent agenda turning it into an opportunity

    Speakers:
    Peta Latimer, CEO - Singapore, Mercer.
    Fleur Kearns, VP Human Resources, APAC, RX Global

11:50
  1. 60 mins

    The industry has met with unprecedented challenges through the pandemic, new ways of working were forced upon us, as was the challenge to retain revenue, engage our customers whilst not being permitted to meet face to face. Many lessons were learnt, new revenue streams found, and improved ways of working for our customers and our teams - but what really worked, and what will our customers continue to demand? Whilst live has come back with a vengeance what digital legacy will the pandemic leave, were virtual events a moment in time, and what does ‘omnichannel’ really mean?

    Speakers:
    Richard Ireland, President (SACEOS)
    Kenny Yong, Founder and Group CEO (Fireworks Trade Media)
    Pat Patel, Executive Director (Elevandi)
    Yuko Furuichi, CEO (Comexposium)
    Jasper Donat, Co-founder & CEO (Branded)

12:50
  1. 10 mins
13:00
  1. 90 mins
    Venue: TBC
19:00
  1. 120 mins
    Venue: TBC
07:00
  1. 180 mins

Partners

Sponsors Logo

Organised by

Sponsors Logo

Organised by

Sponsors Logo

Organised by

Sponsors Logo

Organised by

CEO

Held In

Sponsors Logo

Supported by